# SDR AWXA200600739

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576659
- Condition: Cracked
- Location: Bs 500d S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED, .7 INCHES, AT BS 500D+13 AND STR 10L.  MAINTENANCE TRIMMED OUT DAMAGED AREA OF SKIN IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5331-06117-RC1.  FABRICATED DOUBLER, STRUCTURAL FILLERS, TEAR STRAP DOUBLER AND TEAR STRAP TAPERED SHIMS IAW AWA ER NR 03-5331-06117-RC1.  INSTALLED FABRICATED REPAIR PARTS AT BS 500D+13 AND STR 10L IAW AWA ER NR 03-5331-06117-RC1.
